MathSciNet Relay Station
MathSciNet bibliographic data
MR2019945 46B03 (46B08)
Cabello Sánchez, Félix A simple proof that super-reflexive spaces are $K$-spaces. Proc. Amer. Math. Soc. 132 (2004), no. 3, 697–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement